# SDR AU980653

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL SELECTOR PIPE TO TANK LOOSE.
